# SDR A6WA200340130

- Difficulty date: September 2, 2003
- Submitted: November 25, 2003
- Operation: Air carrier
- Aircraft: N404AW
- Make and model: Cndair CL6002B19
- Aircraft serial: 7294
- System (JASC): 2760 · Drag Control System
- Part: Control Unit
- Part number: 4916405
- Part serial: 0520
- Condition: Failed
- Location: Spoiler
- Stage of operation: TX
- How discovered: O
- Nature of condition: F
- Precautionary procedure: O

## Discrepancy

CAPTAINS SIDE PILOTS 'ROLL' LIGHT ILLUMINATED WITH ASSOCIATED ADVISORY MESSAGE ON ED2 ON ARRIVING IN GATE.  MESSAGE CLEARED WITH SECU BITE TEST. PERFORMED SYSTEM TEST AND FOUND INTERNAL SECU (SPOILER ELECT CONTROL UNIT) FAILURE.  REPLACED NR 1 SECU IAW AMM.  OPS CHECK GOOD.  (M)
